# SDR R61A201210240606

- Difficulty date: October 24, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000154
- Aircraft time: 11,185 hours, 6,038 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 17085090003
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE WASTE SERVICE DOOR HINGE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE HINGE HALF IAW EMB SRM 51-43-02, AND 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
